Journal article icon

Journal article

Limits on quark compositeness from high energy jets in (p)over-bar-p collisions at 1.8 TeV

Publication status:
Published

Actions


Authors


Expand authors...
Journal:
Physical Review D
Volume:
62
Issue:
3
Publication date:
2000-08-01
ISSN:
0556-2821
Source identifiers:
9422
Pubs id:
pubs:9422
UUID:
uuid:089ad1a7-5907-46cb-8341-6c484d33acde
Local pid:
pubs:9422
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP